Volume 22, No 2, 2015

Bukhtoyarov S. E., Emelichev V. A.
On stability of solutions of a vector variant of one investment problem
P. 5-16

Vizing V. G.
On coloring problems for the two-season multigraphs
P. 17-26

Irzhavski P. A.
Cyclic properties of topological graphs of a hexagonal grid
P. 27-48

Marchenkov S. S.
On the complexity of solving systems of functional equations in countable-valued logic
P. 49-62

Pyatkin A. V.
On interval (1, 1)-coloring of incidentors of interval colorable graphs
P. 63-72

Sargsyan V. G.
Counting sumsets and differences in abelian groups
P. 73-85

Simanchev R. Yu., Urazova I. V.
On the faces of the graph approximation problem polytope
P. 86–101

 © Sobolev Institute of Mathematics, 2015